Tennessee, 2022

Winter Storm and Winter Weather in Tennessee, March 11 to 12, 2022

March 11 to 12, 2022 · NWS OHX · 33 events in 33 counties and zones

A late season snow event affected all of Middle Tennessee from the evening hours on March 11 into the morning hours on March 12. Snow totals ranged from 1 to 7 inches across the area, with the highest amounts on the Cumberland Plateau.

Where it happened

Every event with a place to put it; 33 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
33

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OHX wrote it up.

A late season snow event affected all of Middle Tennessee from the evening hours on March 11 into the morning hours on March 12. Snow totals ranged from 1 to 7 inches across the area, with the highest amounts on the Cumberland Plateau.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before the first event at Mar 11, 8:29 PM CST, 31 minutes earlier.

Area forecast discussion, Mar 11, 8:29 PM CST, 31 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
829 PM CST Fri Mar 11 2022

.UPDATE...
FOR EVENING DISCUSSION.

&&

.DISCUSSION...

Last few runs of HRRR/RAP models showing more potential for
accumulating snowfall across north central portions of mid
state region. Thus upgraded Robertson, Summer, Cheatham, and
Davidson Counties to Winter Storm Warning. This upgrade also
done in coordination with NWS Louisville Office which also
extended their previously issued Winter Storm Warning further
westward. As of shortly after 8 PM, moderate snow falling in
Clarksville, with most locations west of Cumberland Plateau
in the 30s. Tweaked hourly temperature, dewpoint, and wind
speed/direction grids blending them with previously forecasted
associated gridded hourly values. Current temperature trends
generally in line with forecasted lows. Remainder of forecast
continues to be on track. Do plan to issue at least hourly
updates to the AFM/PFM products through remainder of evening
hours tonight.

&&

.AVIATION...
00Z TAF DISCUSSION.

Light rain and snow will continue to push into the mid-state this
evening as already seen at CKV, with a changeover to snow later
this evening and during the overnight hours. Snowfall rates may
exceed an inch per hour at times with IFR to LIFR VIS and CIGS,
with total accumulations of a few inches possible by daybreak.
Strong northwest winds will persist until the afternoon hours
tomorrow, with peak gusts of 25kts to 30kts possible this evening.
Expect VFR conditions to return by mid-day at CKV, BNA, and MQY,
and possibly by the early afternoon at CSV.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 8 AM CST Saturday for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Fentress-Giles-
Grundy-Jackson-Macon-Marshall-Overton-Pickett-Putnam-Robertson-
Rutherford-Smith-Sumner-Trousdale-Van Buren-Warren-White-Wilson.

Winter Weather Advisory until 6 AM CST Saturday for Dickson-
Hickman-Houston-Humphreys-Lawrence-Lewis-Maury-Montgomery-Perry-
Stewart-Wayne-Williamson.

&&

DISCUSSION......JB Wright
AVIATION........05
Hazardous weather outlook, Mar 11, 2:35 PM CST, 6 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
235 PM CST Fri Mar 11 2022

TNZ005>011-023>034-056>066-075-077>080-093>095-122045-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
235 PM CST Fri Mar 11 2022

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...This afternoon and tonight.

A Winter Storm Warning is in effect east of I-65 from Friday evening
into early Saturday morning, and a Winter Weather Advisory is in
effect along and west of I-65.

A strong cold front will move across Middle Tennessee today, with a
brief period of light rain early this evening changing to snow by
late evening and overnight before ending by sunrise Saturday morning.
Snow amounts are expected to reach 1 to 3 inches in the Winter
Weather Advisory, and 3 to 6 inches in the Winter Storm Warning.
These snow amounts will create very hazardous road conditions and
travel will likely become difficult. In addition, strong and gusty
northwest winds up to 40 mph along with the weight of the snow could
knock down some trees and power lines, causing scattered power
outages.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Unusually cold temperatures will continue across the area from
Saturday morning through Sunday morning, with lows in the 10s/20s
and highs only in the 20s/30s. Wind chill values will be even colder
and drop into the single digits at times.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for snow amounts. Please
relay any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

06

In the hours before

Local storm report, Mar 11, 8:47 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
847 PM CST FRI MAR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     SNOW             WHITE HOUSE             36.47N 86.68W
03/11/2022  E1.0 INCH        ROBERTSON          TN   TRAINED SPOTTER

&&

JB WRIGHT
Local storm report, Mar 11, 9:00 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
900 PM CST FRI MAR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     SNOW             9 N DOVER               36.61N 87.83W
03/11/2022  M2.0 INCH        STEWART            TN   EMERGENCY MNGR

            TWO INCHES OF MEASURED SNOWFALL ACCUMULATION
            IN BUMPUS MILLS.

&&

JB WRIGHT

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

21 winter storm, 12 winter weather. Local standard time, as filed.

Winter Weather, Stewart

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Stewart forecast zone
Reported by
COOP Observer
Coordinates
36.501, -87.838 (the zone’s center; the record gives no point)

Snow totals up to 3 inches fell across Stewart County. The COOP observer in Dover measured 3.0 inches of snow, and CoCoRaHS station Dover 7.8 NNE measured 2.0 inches of snow.

Winter Weather, Houston

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Houston forecast zone
Reported by
CoCoRaHS
Coordinates
36.286, -87.717 (the zone’s center; the record gives no point)

Snow totals up to around 3 inches fell across Houston County. CoCoRaHS station Stewart 6.4 W measured 3.1 inches of snow.

Winter Weather, Cheatham

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Cheatham forecast zone
Reported by
CoCoRaHS
Coordinates
36.261, -87.087 (the zone’s center; the record gives no point)

Snow totals up to around 3 inches fell across Cheatham County. CoCoRaHS station Kingston Springs 2.8 WNW measured 3.1 inches of snow, and CoCoRaHS station Kingston Springs 1.4 SW measured 3.0 inches of snow.

Winter Weather, Perry

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Perry forecast zone
Reported by
COOP Observer
Coordinates
35.643, -87.859 (the zone’s center; the record gives no point)

Snow totals up to 2 inches fell across Perry County. The Lobelville COOP observer measured 2.0 inches of snow.

Winter Weather, Hickman

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Hickman forecast zone
Reported by
CoCoRaHS
Coordinates
35.803, -87.473 (the zone’s center; the record gives no point)

Snow totals up to 2 inches fell across Perry County. CoCoRaHS station Bon Aqua 3.0 ESE measured 3.0 inches of snow, and the COOP observer 3 NE Centerville measured 2.0 inches of snow.

Winter Weather, Maury

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Maury forecast zone
Reported by
CoCoRaHS
Coordinates
35.617, -87.077 (the zone’s center; the record gives no point)

Snow totals up to 3.5 inches fell across Maury County. CoCoRaHS station Columbia 1.2 SSW measured 3.5 inches of snow, and CoCoRaHS station Columbia 1.2 SSW measured 2.8 inches of snow. The COOP observer in Mount Pleasant measured 2.0 inches of snow.

Winter Weather, Wayne

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Wayne forecast zone
Reported by
CoCoRaHS
Coordinates
35.240, -87.788 (the zone’s center; the record gives no point)

Snow totals up to 3 inches fell across Wayne County. CoCoRaHS station Waynesboro 4.7 WSW measured 2.1 inches of snow. Media reports indicated 3 inches of snow fell in Cypress Inn.

Winter Weather, Lewis

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Lewis forecast zone
Reported by
CoCoRaHS
Coordinates
35.527, -87.493 (the zone’s center; the record gives no point)

Snow totals up to 3 inches fell across Lewis County. CoCoRaHS station Hohenwald 2.2 SE measured 3.0 inches of snow.

Winter Weather, Lawrence

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Lawrence forecast zone
Reported by
CoCoRaHS
Coordinates
35.217, -87.396 (the zone’s center; the record gives no point)

Snow totals up to 2 inches fell across Lawrence County. CoCoRaHS station Lawrenceburg 8.8 SE measured 2.0 inches of snow, and CoCoRaHS station Loretto 4.7 NE measured 1.0 inches of snow.

Winter Weather, Giles

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Giles forecast zone
Reported by
COOP Observer
Coordinates
35.202, -87.035 (the zone’s center; the record gives no point)

Snow totals up to 3 inches fell across Giles County. The COOP observer in Pulaski measured 2.5 inches of snow.

Winter Weather, Cannon

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Cannon forecast zone
Reported by
CoCoRaHS
Coordinates
35.809, -86.062 (the zone’s center; the record gives no point)

Snow totals up to 3 inches fell across Cannon County. CoCoRaHS station Woodbury 4.0 SE measured 3.0 inches of snow, and CoCoRaHS station Centertown 9.0 WSW measured 3.0 inches of snow. Cannon County EMA reported 3 inches of snow fell in Bradyville.

Winter Weather, Coffee

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Coffee forecast zone
Reported by
CoCoRaHS
Coordinates
35.491, -86.075 (the zone’s center; the record gives no point)

Snow totals up to 3 inches fell across Coffee County. CoCoRaHS station Manchester 2.4 NNW measured 3.0 inches of snow, and CoCoRaHS station Manchester 9.2 NNW measured 2.5 inches of snow.

Winter Storm, Montgomery

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Montgomery forecast zone
Reported by
CoCoRaHS
Coordinates
36.497, -87.383 (the zone’s center; the record gives no point)

Snow totals up to 4.5 inches fell across Montgomery County. CoCoRaHS station Clarksville 3.3 SSE measured 4.5 inches of snow, CoCoRaHS station Clarksville 14.4 WSW measured 4.1 inches of snow, and CoCoRaHS station Clarksville 13.6 SSE measured 3.5 inches of snow.

Winter Storm, Robertson

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Robertson forecast zone
Reported by
CoCoRaHS
Coordinates
36.526, -86.871 (the zone’s center; the record gives no point)

Snow totals up to 5 inches fell across Robertson County. CoCoRaHS station Cedar Hill 2.6 N measured 4.8 inches of snow, CoCoRaHS station Greenbrier 1.3 ESE measured 4.0 inches of snow, and CoCoRaHS station Ridgetop 3.8 SW measured 3.0 inches of snow.

Winter Storm, Sumner

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Sumner forecast zone
Reported by
CoCoRaHS
Coordinates
36.469, -86.460 (the zone’s center; the record gives no point)

Snow totals up to 5.5 inches fell across Sumner County. CoCoRaHS station Westmoreland 5.4 NNE measured 5.5 inches of snow, CoCoRaHS station Bethpage 4.5 NW measured 4.3 inches of snow, CoCoRaHS station Gallatin 1.7 WNW measured 2.5 inches of snow, and CoCoRaHS station Hendersonville 2.9 NE measured 2.5 inches of snow. The COOP observer in Bethpage measured 4 inches of snow, and the COOP observer in White House measured 1.7 inches of snow.

Winter Storm, Clay

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Clay forecast zone
Reported by
CoCoRaHS
Coordinates
36.551, -85.544 (the zone’s center; the record gives no point)

Snow totals up to 5.5 inches fell across Clay County. CoCoRaHS station Red Boiling Springs 6.7 NNE measured 5.5 inches of snow, and CoCoRaHS station Celina 0.3 NNE measured 4.0 inches of snow.

Winter Storm, Pickett

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Pickett forecast zone
Reported by
CoCoRaHS
Coordinates
36.558, -85.075 (the zone’s center; the record gives no point)

Snow totals up to 4.5 inches fell across Pickett County. CoCoRaHS station Byrdstown 2.8 SSW measured 3.0 inches of snow. The COOP observer in Byrdstown measured 4.5 inches of snow.

Winter Storm, Dickson

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Dickson forecast zone
Reported by
CoCoRaHS
Coordinates
36.149, -87.357 (the zone’s center; the record gives no point)

Snow totals up to 4.5 inches fell across Dickson County. CoCoRaHS station Vanleer 2.8 SE measured 4.5 inches of snow, CoCoRaHS station Dickson 6.3 WSW measured 4.1 inches of snow, and CoCoRaHS station Dickson 12.7 NW measured 4.0 inches of snow. The COOP observer in Burns measured 2.5 inches of snow.

Winter Storm, Davidson

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Davidson forecast zone
Reported by
ASOS
Coordinates
36.171, -86.777 (the zone’s center; the record gives no point)

Snow totals up to 4 inches fell across Davidson County. CoCoRaHS station Hermitage 4.2 SE measured 4.0 inches of snow, CoCoRaHS station Old Hickory 1.6 SSE measured 3.5 inches of snow, and CoCoRaHS station Nashville 5.2 S measured 3.2 inches of snow. Nashville International Airport officially measured 2.8 inches of snow.

Winter Storm, Wilson

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Wilson forecast zone
Reported by
Official NWS Observations
Coordinates
36.155, -86.298 (the zone’s center; the record gives no point)

Snow totals up to 4 inches fell across Wilson County. CoCoRaHS station Green Hill 1.7 S measured 4.0 inches of snow, CoCoRaHS station Gallatin 5.7 SSE measured 3.7 inches of snow, and CoCoRaHS station Lebanon 10.5 ENE measured 3.0 inches of snow. The NWS Nashville office in Old Hickory officially measured 3.1 inches of snow.

Winter Storm, Smith

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Smith forecast zone
Reported by
CoCoRaHS
Coordinates
36.251, -85.957 (the zone’s center; the record gives no point)

Snow totals up to 4.5 inches fell across Smith County. CoCoRaHS station Carthage 8.7 NNE measured 4.5 inches of snow, CoCoRaHS station Carthage 2.8 WSW measured 3.8 inches of snow, and CoCoRaHS station Elmwood 4.5 NNE measured 3.5 inches of snow.

Winter Storm, Overton

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Overton forecast zone
Reported by
CoCoRaHS
Coordinates
36.345, -85.288 (the zone’s center; the record gives no point)

Snow totals up to 5.5 inches fell across Overton County. CoCoRaHS station Rickman 3.8 ESE measured 5.2 inches of snow, CoCoRaHS station Livingston 1.9 NNW measured 4.0 inches of snow, and CoCoRaHS station Livingston 4.1 WSW measured 3.8 inches of snow.

Winter Storm, Fentress

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Fentress forecast zone
Reported by
CoCoRaHS
Coordinates
36.381, -84.932 (the zone’s center; the record gives no point)

Snow totals up to 7 inches fell across Fentress County. CoCoRaHS station Jamestown 3.1 SE measured 7.0 inches of snow, CoCoRaHS station Clarkrange 6.0 NE measured 5.0 inches of snow, and CoCoRaHS station Jamestown 13.7 S measured 4.0 inches of snow. The COOP observer in Allardt measured 6.0 inches of snow.

Winter Storm, Putnam

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Putnam forecast zone
Reported by
CoCoRaHS
Coordinates
36.141, -85.495 (the zone’s center; the record gives no point)

Snow totals up to 6 inches fell across Putnam County. CoCoRaHS station Cookeville 2.6 ENE measured 5.8 inches of snow, CoCoRaHS station Monterey 5.6 S measured 5.0 inches of snow, and CoCoRaHS station Cookeville 1.0 SW measured 3.5 inches of snow. The COOP observer in Monterey measured 4.0 inches of snow.

Winter Storm, Cumberland

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Cumberland forecast zone
Reported by
CoCoRaHS
Coordinates
35.950, -84.998 (the zone’s center; the record gives no point)

Snow totals up to 5 inches fell across Cumberland County. CoCoRaHS station Crossville 5.8 SSW measured 5.0 inches of snow, CoCoRaHS station Crossville 6.9 S measured 4.2 inches of snow, and CoCoRaHS station Fairfield Glade 0.1 NNW measured 3.5 inches of snow.

Winter Storm, Williamson

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Williamson forecast zone
Reported by
COOP Observer
Coordinates
35.894, -86.899 (the zone’s center; the record gives no point)

Snow totals up to 5.5 inches fell across Williamson County. CoCoRaHS station Franklin 4.4 W measured 5.0 inches of snow, CoCoRaHS station Nolensville 2.0 W measured 4.5 inches of snow, and CoCoRaHS station 1 W Fairview measured 4.0 inches of snow. The COOP observer in Brentwood measured 5.5 inches of snow.

Winter Storm, Rutherford

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Rutherford forecast zone
Reported by
CoCoRaHS
Coordinates
35.843, -86.417 (the zone’s center; the record gives no point)

Snow totals up to 3.5 inches fell across Rutherford County. CoCoRaHS station Murfreesboro 8.7 E measured 3.5 inches of snow, CoCoRaHS station Rock Vale 4.5 S measured 3.5 inches of snow, and CoCoRaHS station La Vergne 2.1 SW measured 3.0 inches of snow.

Winter Storm, Dekalb

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Dekalb forecast zone
Reported by
COOP Observer
Coordinates
35.980, -85.833 (the zone’s center; the record gives no point)

Snow totals up to 4 inches fell across De Kalb County. CoCoRaHS station Dowelltown 5.8 NE measured 3.5 inches of snow, and CoCoRaHS station Smithville 4.9 WSW measured 3.0 inches of snow. The COOP observer in Smithville measured 4.0 inches of snow.

Winter Storm, White

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
White forecast zone
Reported by
CoCoRaHS
Coordinates
35.926, -85.455 (the zone’s center; the record gives no point)

Snow totals up to 3.5 inches fell across White County. CoCoRaHS station Sparta 8.6 NW measured 3.5 inches of snow, and CoCoRaHS station Sparta 4.6 NE measured 3.0 inches of snow.

Winter Storm, Marshall

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Marshall forecast zone
Reported by
CoCoRaHS
Coordinates
35.469, -86.765 (the zone’s center; the record gives no point)

Snow totals up to 4.5 inches fell across Marshall County. CoCoRaHS station Lewisburg 6.2 SSE measured 4.5 inches of snow, CoCoRaHS station Cornersville 3.6 SE measured 4.1 inches of snow, and CoCoRaHS station Lewisburg 5.1 SW measured 3.5 inches of snow.

Winter Storm, Bedford

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Bedford forecast zone
Reported by
CoCoRaHS
Coordinates
35.514, -86.459 (the zone’s center; the record gives no point)

Snow totals up to 4.5 inches fell across Bedford County. CoCoRaHS station Shelbyville 3.1 ESE measured 4.5 inches of snow, CoCoRaHS station Bell Buckle 2.0 SE measured 4.0 inches of snow, and CoCoRaHS station Petersburg 7.3 N measured 3.5 inches of snow.

Winter Storm, Warren

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Warren forecast zone
Reported by
CoCoRaHS
Coordinates
35.679, -85.778 (the zone’s center; the record gives no point)

Snow totals up to 5 inches fell across Warren County. CoCoRaHS station Mcminnville 8.5 ESE measured 5.0 inches of snow, and CoCoRaHS station Morrison 1.9 SSW measured 3.0 inches of snow.

Winter Storm, Grundy

When
March 11, 9:00 PM CST to March 12, 8:00 AM CST
Where
Grundy forecast zone
Reported by
CoCoRaHS
Coordinates
35.388, -85.723 (the zone’s center; the record gives no point)

Snow totals up to 4.5 inches fell across Grundy County. CoCoRaHS station Beersheba Springs 2.1 ENE measured 4.4 inches of snow. Social media reports indicated 3 inches of snow fell in Monteagle.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2022Every state in 2022This day in weather historyWarnings in Tennessee, March 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1017793, 1017794, 1017795, 1017796, 1017797, 1017798, 1017799, 1017800, 1017801, 1017802, 1017803, 1017804, 1017805, 1017806, 1017807, 1017808, 1017809, 1017810, 1017811, 1017812, 1017813, 1017814, 1017815, 1017816, 1017817, 1017818, 1017819, 1017820, 1017821, 1017822, 1017823, 1017824, 1017825.